# SDR ASAA2021040634524

- Difficulty date: April 6, 2021
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 39,043 hours, 11,545 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710312
- Part serial: 18XMGP
- Condition: Failed
- Location: Wx Radar Sys
- Part time: 23,099 hours, 9,436 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WXR FAIL INDICATION ON BOTH CA & RO ND'S WHEN WXR IS SELECTED ON THE EFIS CONTROL PANELS. NO TEST PATTERN OBSERVED WHEN TESTIS SELECTED ON THE WEATHER RADAR CONTROL PANEL. GROUNDED - YES. (RESOLVED ON W/O: 1869328 TASKCARD: N/R-00001 ) REMOVED AND REPLACED WEATHER RADAR RECEIVER/TRANSMITTER AND OP CHECK GOOD IAW ASA B737-800 AMM 34-43-41. THIS CLEARS MEL 34-15D, SEAMC PHILIP. NOTIFIED. PLACARDS REMOVED.
